# SDR CA060117003

- Difficulty date: January 13, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 9,359 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 3710 · Vacuum Distribution System
- Part: Gear
- Part number: 7297088
- Condition: Seized
- Location: Vacuum Pump
- Part time: 858 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, D

## Discrepancy

VACUUM PUMP DRIVE SHAFT SEIZED AND SHEARED OFF 2 GEAR TEETH.
